A product formula for semigroups of Lipschitz operators associated with semilinear evolution equations of parabolic type

Access this Article

Search this Article

Abstract

A product formula for semigroups of Lipschitz operators associated with semilinear evolution equations of parabolic type is discussed under a new type of stability condition which admits "error term". The result obtained here is applied to showing the convergence of approximate solutions constructed by a fractional step method to the solution of the complex Ginzburg–Landau equation.

Journal

  • Journal of Approximation Theory

    Journal of Approximation Theory 163(9), 1217-1237, 2011-04-15

    Elsevier

Codes

  • NII Article ID (NAID)
    120003368391
  • NII NACSIS-CAT ID (NCID)
    AA0069365X
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0021-9045
  • Data Source
    IR 
Page Top